# SDR AALA202504233338

- Difficulty date: April 23, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 29,993 hours, 11,897 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD EMERGENCY EXIT DOOR ARM/DISARM HANDLE GRIP PLATE IS NOT TIGHT. MAINTENANCE RESECURED AND RETORQUED PLATE HANDLE PER AMM 52-22-22. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
